丛洪滋

  教授   博士生导师   硕士生导师


当前位置: 中文主页 >> 科学研究 >> 论文成果

The stability of full dimensional KAM tori for nonlinear Schrodinger equation

论文类型:期刊论文

发表时间:2018-04-05

发表刊物:JOURNAL OF DIFFERENTIAL EQUATIONS

收录刊物:SCIE

卷号:264

期号:7

页面范围:4504-4563

ISSN号:0022-0396

关键字:Stability for Hamilton PDEs; Almost periodic solution; Full dimensional tori; NLS equation

摘要:In this paper, it is proved that the full dimensional invariant tori obtained by Bourgain [J. Funct. Anal., 229 (2005), no. 1, 62-94] is stable in a very long time for 1D nonlinear Schrodinger equation with periodic boundary conditions. (C) 2017 Elsevier Inc. All rights reserved.

上一条: ON THE EXISTENCE OF FULL DIMENSIONAL KAM TORUS FOR NONLINEAR SCHRODINGER EQUATION

下一条: Introduction and main results